# SDR DALA2018081305050

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 67,851 hours, 8,900 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Probe
- Condition: Faulted
- Location: P2t2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO A LEFT ENGINE AUTO FLIGHT AUTO THROTTLE OFF MASTER CAUTION WITH EPR MODE FAULT, DIVERTED. MAINTENANCE CONFIRMED EPR MODE FAULT, REPLACED LEFT ENGINE P2T2 PROBE. AIRCRAFT RTS.
